# SDR SWAA2020030442125

- Difficulty date: July 18, 2018
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBOARD 222BF LOWER SURFACE OTBD EDGE DELAMED.         REPAIRED AREA OF DELAMN ON LOWER SURFACE OF PANEL 222BF. IAW B737-700 SRM 53-00-50-2R-9 REPAIR 9, SRM 53.00.50.2R.0 REPAIR GENERAL
